# SDR SIMA20201016004

- Difficulty date: October 16, 2020
- Submitted: October 18, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 38,056 hours, 33,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT STRIP NR 1 AT SEAT ROWS 1 & 2 FOUND TO BE INOPERABLE DURING PS-1 INSPECTION.  C/A: R & R INVERTER, IAW AMM 33-50-11.  OPERATIONS CHECK GOOD, IN REF TO AMM 33-50-00.
